# SDR QXEA200800036

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 16,104 hours, 15,921 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 101
- Condition: Malfunctioned
- Location: Mlg
- Part time: 69 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  LIGHTS REMAINED 3 GREEN.  NO OTHER ABNORMAL INDICATIONS.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
